# SDR HALA2011063000301

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 35,597 hours, 6,723 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STATUS MSG FWD EQ EXHAUST FAN DISPLAYED.  RESET FWD EQ EXHAUST FAN MONITOR.  MESSAGE CLEARED.  FAN OPERATION NORMAL.  REF AMM 21-002.
